EconPapers    
Economics at your fingertips  
 

An approximation of American option prices in a jump-diffusion model

Sabrina Mulinacci

Stochastic Processes and their Applications, 1996, vol. 62, issue 1, 1-17

Abstract: In this paper, an effectively computable approximation of the price of an American option in a jump-diffusion market model will be shown: results of convergence in Lp and a.s. will be proved.

Keywords: American; option; pricing; Convergence; Jump-diffusion; Snell; envelope (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(95)00085-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:62:y:1996:i:1:p:1-17

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:spapps:v:62:y:1996:i:1:p:1-17